# SDR DALA2024111210893

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 92,671 hours, 18,257 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1708 FOUND R/H PYLON FAN COWL SUPPORT BEAM ATTACH FITTING FOUND CRACK ATNAC STA 204.5. CORRECTIVE ACTION: R/H PYLON FAN COWL SUPPORT BEAM ATTACH FITTING REMOVED AND REPLACED AS PER B767-300 SRM51-40-02. (0652606)
